# SDR FDEA202303210562

- Difficulty date: March 21, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT  : EXISTING DOUBLER REPAIR FOUND ON RH I/B FLAP LWR SKIN   BTW RIB 11~13 T/E-9". COMPLIED WITH ATTACHMENT B OF EO: E 6-5100-7-5000 D7 PT1, TITLE: STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   EA#6-5710-149787, TITLE:WINGS-FLIGHT SURFACE-RH IB FLAP EXISTING AND NEW REPAIR EO 6-  5100-7-5000-RSC TRACKING, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR.   "MAJOR REPAIR"
